# SDR QXEA9902257

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827PH
- Make and model: Dhav DHC8102
- Aircraft serial: 275
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FINGERNAIL DECK HAS A CHAFE ON UPPER SURFACE AT CENTERLINE OF NACELLE AT STATION XN 240.  REPAIRED IAW DHC-8-100 SRM 51-40-11.
